MAUDE Adverse Event Report: COLOPLAST A/S SUPRIS® RETROPUBIC SLING SYSTEM; SURGICAL MESH

COLOPLAST A/S SUPRIS® RETROPUBIC SLING SYSTEM; SURGICAL MESH
Model Number 5195622400
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bacterial Infection (1735); Foreign Body Reaction (1868); Inflammation (1932); Pain (1994); Scar Tissue (2060); Skin Erosion (2075); Genital Bleeding (4507); Fecal Incontinence (4571); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, between (b)(6) 2018-(b)(6) 2019: uti.Urine culture showed 1,000-10,000 cfu/ml enterococcus faecalis and coagulase negative staphylococcus.Blood in urine.Urine culture shows 10,000-50,000 cfu/ml coagulase negative staphylococcus and (b)(6).Urinalysis showed moderate leukocyte esterase, 25-50 wbc and slight bacteria.Urine culture showed >100,000 cfu/ml staphylococcus aureus.Urinalysis showed large leukocytes.Unspecified mechanical complication of genitourinary device, implant and/or graft.Chronic utis, dysuria, sui, urgency, urge incontinence, frequency, nocturia, incomplete bladder emptying, lower pelvic/vaginal pressure, incontinent of stool, mesh erosion-bladder and abdominal wall, pain.On (b)(6) 2018- supris sling removal, urethral lysis, anterior colporrhaphy, abdominal paravaginal, removal of abdominal mesh, removal of mesh from the bladder, repair of bladder from mesh erosion, reinforcement of the bladder and urethral tissues with dermapure via general anesthesia for vaginal pain, bladder pain, abdominal pain, scarring, and mesh erosion.Pathology showed reactive fibrosis, chronic inflammation, and foreign body giant cell reaction surrounding polarizable foreign material, compatible with mesh.Leakage with stress and urge.Urgency, urge incontinence and stress incontinence, dysuria, nocturia, urinary frequency.On (b)(6) 2019-sling urethropexy with unknown mesh, cystocele repair, anterior colporrhaphy, rectocele repair, posterior colporrhaphy, colpoperineorrhaphy, and resection of redundant mons pubis done via general endotracheal anesthesia for sui, cystocele, rectocele, absent perineum, and redundant mons pubis.Light vaginal bleeding, slower urinary stream, difficulty emptying bladder, chills, dysuria.Urine culture done-no results.Uti symptoms.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Additional Manufacturer Narrative
Correction: item number, udi number.The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.

Brand Name
SUPRIS® RETROPUBIC SLING SYSTEM
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key13005241
Report Number2125050-2021-01774
Device Sequence Number11954317
Product Code OTN
UDI-Device Identifier05708932490016
UDI-Public05708932490016
Combination Product (Y/N)N
PMA/510(K) Number
K111233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5195622400
Device Catalogue Number519561
Device Lot Number6057014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale